# SDR 08FDEA03138

- Difficulty date: July 29, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327060600200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL BETWEEN FRAMES 40 TO 43 AND LBL 57 INCH TO 77 INCH IS BROKEN.  FABRICATED NEW FLOOR BOARD NR 241 TH IAW DWG SRZ 25-005; REV "G".
